# SDR MASA20211011478

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: CC670140027
- Part serial: NA
- Condition: Damaged
- Location: Fls 83.5 & Fls 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP VANE UPPER SKIN WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-52-01, EA 20-2021-182.
